# SDR UPS98225436

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (SDN C53-111-01.00-01) ON HORIZONTAL STIFFENER AT BS 255 RBL 26, WL 165.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-1, 51-10-6.
